# SDR SWAA2022022822691

- Difficulty date: December 16, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 41,300 hours, 24,539 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Elongated
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB STA 927 TO STA 947 RBL 14 SEVERAL TOP FASTENER HOLES ELONGATED. / BAD HOLES ON WEB REAMED TO 7/32 PER SRM 51-10-02. WEB REINSTALLED PER SRM 51-40-02 SEE WIP 2 FOR CORRECTIVE ACTION ON HOLES.
